# SDR TWRA9849

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 21562B
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

DURING CRUISE FL 330, AFT CARGO FIRE WARNING LIGHT AND BELL ACTIVATED.  BOTH FIRE BOTTLES WERE DISCHARGED.  ACCOMPLISHED EMERGENCY CHECK LIST AND AIRCRAFT DIVERTED TO DENVER.  AFTER LANDING, FIRE DEPARTMENT CONFIRMED NO FIRE.  INSPECTED AFT CARGO AND BULK COMPT, FOUND NO SMOKE OR FIRE.  FOUND NR 5 FIRE DETECTOR FAULTY.  DISCONNECTED NR 5 DETECTOR, CONTINUED IN O D I.  NO CARGO IN LOWER COMPARTMENTS.
